# SDR CALA2013072990033

- Difficulty date: July 26, 2013
- Submitted: July 29, 2013
- Operation: Air carrier
- Aircraft: N403UA
- Make and model: Airbus A320-232
- Aircraft serial: 442
- Aircraft time: 65,514 hours, 24,315 cycles
- Engine: Iae V2527A5
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Part serial: 650BB
- Condition: Damaged
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT FUEL TANK ACCESS PANELS 650BB & 650DB HAVE ELONGATED HOLES AT TANK LANDINGS.  REPAIR ACCOMPLISHED IAW ECRA 5720-02433.
